# SDR VTZA97448

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Wiring Harness
- Part number: ACT26006222
- Condition: Failure
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/MHT - FLT 6388 - DURING CLIMB AT 0750 HOURS ON 8-8-97, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT ENGINE TORQUE FLUCTUATION OF 5 PERCENT TO 8 PERCENT WITH ASSOCIATED AIRCRAFT YAW.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED N1 WIRING HARNESS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
